# SDR CA120104010

- Difficulty date: December 14, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 25,742 hours
- Engine: Allsn 250C20B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 23070606
- Condition: Failed
- Location: Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) PILOT WAS APPROACHING LANDING AREA, NOTICED N2 WAS INCREASING, SO USED THE LINEAR ACTUATOR TO REDUCE N2 SPEED.  N2 ADJUSTMENT FAILED TO REDUCE N2 SPEED WHILE IN THE AIR, SO PILOT CONTINUED TO ATTEMPT TO SLOW N2 SPEED THROUGH LINEAR ACTUATOR ADJUSTMENT UNTIL ON THE GROUND.  ONCE ON THE GROUND, AND COLLECTIVE LOWERED, N2 SPEED DROPPED TO 90 PERCENT.  PILOT CHANGED TWIST GRIP THROTTLE POSITION TO THE IDLE DETENT,  AT WHICH POINT THE N2 WAS OBSERVED TO INCREASE TO 100 PERCENT.  PILOT SELECTED FUEL CUTOFF POSITION OF THE THROTTLE TWIST GRIP, N2 DECREASED TO 80 PERCENT BUT DID NOT CUT OFF FUEL FLOW TO THE ENGINE.  PILOT HAD TO CLOSE FIREWALL FUEL CUTOFF VALVE AND WAIT FOR ENGINE TO FLAME-OUT IN ORDER TO SHUTDOWN THE ENGINE. FUEL CONTROL UNIT WAS REPLACED BY ENGINEER, GROUND RUN LEAK CHECK AND SATISFACTORY DECEL CHECK CARRIED OUT WITH NO DEFECTS FOUND. ACFT WAS RETURNED TO SERVICE.
